MAUDE Adverse Event Report: MEDTRONIC, INC. SITESEER¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC. SITESEER¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 06SR050
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Guided cath became kinked during case: patient was having a cardiac catheterization.When the physician was using a pressure wire, the wire became stuck in the guide catheter.The entire system was removed.The catheter was found to have a kink approx 30cm from the distal end.A new guide catheter and pressure wire was inserted.The case was completed.There was no harm to the patient.There was another cath that had the same issue but was not used in patient.The issue was felt by the provider prior to procedure.No harm.

Brand Name
SITESEER¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne mvs46
moundsview MN 55112
MDR Report Key14309686
Report Number14309686
Device Sequence Number5313820
Product Code DQO
UDI-Device Identifier00613994943484
UDI-Public(01)00613994943484
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/25/2022
Report Date (Section F) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06SR050
Device Lot Number0010612573
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/25/2022